It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


this may be a long shot, but I tried Lexapro about two years ago to help with some anxiety I was having in college.

I took it for about 3 days and then stopped because it made me feel extremely sick. The side effects were dizziness, extreme fatigue, and cognitive dysfunction. Yes, basically the standard initial side effects one would expect to have when starting the medication. I was basically house ridden the whole time and was so freaked out by the side effects that I just stopped. I never gave it a chance to start working and just dealt with my problems through therapy and other means.

Ever since trying and stopping lexapro, I have had those exact symptoms on and off for no apparent reason and unfortunately, it has increased to the point where I almost always feel these symptoms. It's really ruining my life and no doctor can figure out what is wrong.

I graduated and don't really feel like i have much of an anxiety problem anymore. I realize that these symptoms could be anything, but the side effects of the lexapro had a very very unique and characteristic feeling about them and I still have them to this day.

When I started to do a little research about when this first started happening, I ran across a study or article on the net that said some lexapro users were experiencing systemic damage to various parts of their bodies and the side effects were continuous even after discontinuation. I want to say I remember something specifically about liver damage. Has anyone ever heard of this or has anyone taken an antidepressant and suffered from strange side effects after stopping?

I really appreciate it.





All times are GMT -7. The time now is 10:13 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!